Discussions By Condition: Mouth conditions

Numbness and Tingling around Mouth

Posted In: Mouth conditions 0 Replies
  • Posted By: specialk
  • April 17, 2007
  • 02:51 PM

I started taking Ambien CR a few months ago. I started taking a B vitamin supplement a few weeks ago. In the past 2 to 3 weeks I have started experiencing a numbness and tingling around the outside of my mouth, the lips mainly. I am trying to figure out if this is a reaction to the Ambien or to the B vitamin supplement. Anyone ever experience this?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement